MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1069820

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1983

[Chemotherapy of cutaneous T-cell lymphomas with arotinoid].

Mahrle G, Thiele B, Ippen H

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Five patients with T-cell lymphoma of the skin (mycosis fungoides; Sézary syndrome) were given parenterally arotinoid ethyl ester (Ro 13-6298) at a daily dose of 0.5-4.0 micrograms/kg body weight, to a total dose of 20 mg over maximally 31 weeks. In three patients, among them one with tumourous mycosis fungoides, there was complete regression of the cutaneous lesions. In another patient the cutaneous changes, some of them with ulceration, regressed so that there were only residual infiltrates. In the case of the Sézary syndrome there was no response. Most important side-effects of treatment were cheilitis, moist and sticky skin, paronychia and dry mucosae. The most serious side-effect was pain in muscles, joints and bones. There were no significant changes in biochemical values during the treatment.

Для цитирования: Mahrle G, Thiele B, Ippen H. [Chemotherapy of cutaneous T-cell lymphomas with arotinoid].. Deutsche medizinische Wochenschrift (1946). 1983. DOI: 10.1055/s-2008-1069820.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.